MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL 3

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL 3
Catalog Number 816085100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and report on this incident.
 
Event or Problem Description
The customer reported discrepant results between immucor echo and tango infinity.Customer ran a patient sample that was 4+ pos for anti-jka on two different immucor analyzers and yielded a positive result.Testing the same tube was run on tango infinity with biotestcell 3, # 8815021-00 and biotestcell-11, #8817011-00 and the results were negative.The same sample was run on a second tango infinity and the results were also negative.The customer did neither provide the patient samples had caused discrepant results for investigational testing nor the allegedly defective lot of biotestcell 3.Therefore our quality control laboratory tested their retained sample of biotestcell 3 with different samples and controls (e.G.: anti-d, anti-jka) on tango infinity.The reagents that were used for testing on customers site were also used for qc testing.All test results were as expected, all positive reactions were clearly positive, no irregularities were found.Testing by our quality control laboratory confirmed that the allegedly defective lot of biotestcell 3 functions correctly.A review of the batch record documentation of all three batches showed no irregularities which might have negatively affected the quality of the allegedly defective lots.The two involved tango infinity's were inspected by our field service engineers.Both tangos were newly installed at the customer's site.The log files did not show any issue relevant abnormalities.The positive and negative solidscreen ii quality control resulted as expected.Other samples with positive antibody screen and panel results from the lab journal meet the criteria for the positive result evaluation.The instrument is working within specifications.

Brand Name
REAGENT RED BLOOD CELLS BIOTESTCELL 3
Common Device Name
BIOTESTCELL 3
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key7612880
Report Number9610824-2018-00029
Device Sequence Number1794667
Product Code KSZ
UDI-Device Identifier07611969952687
UDI-Public(01)07611969952687(17)180604(10)881502100
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2018
Device Catalogue Number816085100
Device Lot Number8815021-00
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1